MathSciNet Relay Station
MathSciNet bibliographic data
MR663791 (84b:92049) 92A15 (15A52 92A17)
Hastings, Harold M. The May-Wigner stability theorem for connected matrices. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 387–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement